# SDR ASAA2023081344628

- Difficulty date: August 13, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N294AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 64303
- Aircraft time: 16,633 hours, 5,190 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PREVIOUS CREW NOTED SLIGHT SULFER SMELL AND MX WANTED IT NOTED IF IT REOCCURED. SHORTLY BEFORE TAKEOFF WE EXPERIENCED A SULFER SMELL IN AFT GALLEY THAT DISSAPATED AFTER TAKEOFF. NO SMELL NOTED DURING FLIGHT. SULFER SMELL CAME BACK VERY FAINT ON TOUCHDOWN BUT DISSAPATED SHORTLY THEREAFTER. PER VERBAL FROM CREW, ODOR WOULD APPEAR DURING APU OPERATION. PERFORMED FIM 0551. TASK 814 - COULD NOT DUPLICATE. RELEASE PER MEL 49-1B APU INOP C/N 13090294 SEAMC ANDY NOTIFIED. GROUNDED - YES. ON DEFERRAL.
